JournalsprimsVol. 12, No. 2pp. 447–492

On Asymptotic Behaviour of the Spectra of a One-Dimensional Hamiltonlan with a Certain Random Coefficient

  • Shin'ichi Kotani

    Kyoto University, Japan
On Asymptotic Behaviour of the Spectra of a One-Dimensional Hamiltonlan with a Certain Random Coefficient cover

Cite this article

Shin'ichi Kotani, On Asymptotic Behaviour of the Spectra of a One-Dimensional Hamiltonlan with a Certain Random Coefficient. Publ. Res. Inst. Math. Sci. 12 (1976), no. 2, pp. 447–492

DOI 10.2977/PRIMS/1195190725